RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1927–1929 (Mi de8875)  

Short Communications

External finite-element approximations of three-dimensional problems in elasticity theory

T. A. Dolgova

Belarusian State Polytechnic Academy,

Full text: PDF file (507 kB)

English version:
Differential Equations, 1995, 31:11, 1899–1902

Bibliographic databases:
UDC: 519.63
Received: 07.07.1995

Citation: T. A. Dolgova, “External finite-element approximations of three-dimensional problems in elasticity theory”, Differ. Uravn., 31:11 (1995), 1927–1929; Differ. Equ., 31:11 (1995), 1899–1902

Citation in format AMSBIB
\Bibitem{Dol95}
\by T.~A.~Dolgova
\paper External finite-element approximations of three-dimensional problems in elasticity theory
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1927--1929
\mathnet{http://mi.mathnet.ru/de8875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434897}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1899--1902


Linking options:
  • http://mi.mathnet.ru/eng/de8875
  • http://mi.mathnet.ru/eng/de/v31/i11/p1927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019